# SDR 96ZZZM1084

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2613 · Overheat Detection
- Part: High Temp Light
- Condition: Illuminated
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE TAIL COMPARTMENT HIGH TEMP LIGHT CAME ON IN FLIGHT.  (M)
